U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

i'm taking medication for high blood pressure, and have been having some mild symptoms lately. do i need to see a doctor?

1 doctor answer1 doctor weighed in
Dr. Imtiaz Chaudhry
Facial Plastic Surgery 27 years experience
Side effects of Meds: Almost all medications can have a side effects depending on the dose and the purpose. I would recommend seeing your doctor to see if those new symptoms are related to the medications prescribed or due to some other cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 46-year-old member asked:

Which symptoms do you get if you have high blood pressure?

2 doctor answers5 doctors weighed in
Dr. Nathan Ritter
Cardiology 24 years experience
Usually none: Most people with high BP dont get symptoms, until they have a heart attack or a stroke (part of brain dies from bleeding into it). That is why high blood pressure is called the "silent killer." however, some people have headache, blurry vision, chest pain, or out of breath with very high blood pressure.
A 38-year-old member asked:

What causes sudden high blood pressure and tachycardia?

1 doctor answer1 doctor weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Hypertension: Sudden hypertension and tachycardia can have multiple causes and deserves evaluation by a physician.
A 46-year-old member asked:

Please tell me how long it takes for to develop high blood pressure?

1 doctor answer3 doctors weighed in
Dr. Umesh Patel
Preventive Medicine 42 years experience
Blood Pressure Info: Blood pressure tends to rise gradually with age due to stiffening of the blood vessels and body tissues. Some patients are diagnosed as children, most in their middle years, and the rest in late life. Lifestyle changes such as losing weight, exercising regularly, decreasing sodium (salt) intake, avoiding alcohol and stimulants e.g. Caffeine, getting enough sleep and treating sleep apnea all help.
A 38-year-old member asked:

I have fluctuating high blood pressure. What shoul i do?

1 doctor answer1 doctor weighed in
Dr. Derrick Lonsdale
Preventive Medicine 73 years experience
If it fluctuates: It is due to unstable nervous (automatic) controls and in my experience is usually a sign of poor diet, especially sugar in all its forms.
India
A 50-year-old female asked:

Is electro muscular stimulation harmful for high blood pressure ?

1 doctor answer3 doctors weighed in
Dr. Lori Wagner
Internal Medicine 27 years experience
No: Main concerns are overuse, or burning or shocks from "bad" devices.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 7, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.